# SDR A6WA200940466

- Difficulty date: August 2, 2009
- Submitted: August 21, 2009
- Operation: Air carrier
- Aircraft: N423AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7636
- Aircraft time: 17,115 hours, 15,637 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 202
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PRESSURE BULKHEAD IS CRACKED AT FS 202.75, LBL27.5, WL 69.00 AND QTY 1 ELONGATED HOLE EXISTS IN WEB AND STIFFNER FS 202.75, LBL 9.00, WL 69.00.  FWD PRESSURE BULKHEAD REPAIRED AT FS 202.75, WL 69.00 AND QTY 1 ELONGATED HOLE REPAIRE IN WEB AND STIFFNER FS 202.75, LBL 9.00, WL 69.00 IAW REO 601R-53-11-1174.  (K)
